# SDR J7SA20171215001

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N438FX
- Make and model: Lear 45LEAR
- Aircraft serial: 333
- Aircraft time: 7,815 hours, 5,867 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB AFTER RECEIVING CABIN DUCT OVER-TEMP DURING CLIMB FOLLOWED BY SMOKE ENTERING THE CABIN WHEN ENGINE POWER WAS INCREASED. PERFORMED OVER-TEMP CHECKLIST AND SMOKE CLEARED. AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED SUSPECT CABIN TEMP CONTROL VALVE AND INOP CABIN TEMP SENSOR/FAN. PERFORMED ENGINE GROUND RUNS TO TAKE OFF POWER WITH ENGINE BLEEDS ON AND HEAT IN FULL HOT FOR 10 MINUTES WITH NO CAS MESSAGES.  NO SMOKE IN CABIN. OPS CHECK GOOD.
